# SDR AALA202101059014

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 26,991 hours, 11,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHTS INOPERATIVE.  AFTER FULLY CHARGING THE BATTERIES, PER AMM 33-51-06-610-802 AND AMM 24-22-00-860-811.  LIGHTS OPERATIONS CHECK GOOD.
